# SDR SIMA201202504

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 2,481 hours, 1,569 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 4910315
- Part serial: SPP102196
- Condition: Faulty
- Location: Antiskid Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4588 THE CREW REPORTED THAT ON SHORT FINAL THEY RECEIVED AN ANTI-SKID INBOARD INOPERABLE CAUTION MESSAGE.  THE CREW DECLARED AN EMERGENCY.  UPON TOUCHDOWN THE MESSAGE EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT INBOARD ANTI - SKID WIRING HARNESS IAW CMM 32-61-01.  PERFORMED EXTENSION AND RETRACTION OF MAIN LANDING GEAR IAW AMM 32-30-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
